# SDR SWIA200413581

- Difficulty date: July 18, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 3,900 hours, 3,427 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 855D10011
- Part serial: 1931
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 3,874 hours, 3,403 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING FINAL OPERATIONAL CHECK, FLAPS FAULTED AT 6 DEGREES.  REMOVED, REPLACED AND RIGGED LEFT HAND FLAP BPSU IAW CRJ MM 27-51-10.  OPERATIONAL CHECK GOOD.
